# SDR SWAA2022090633448

- Difficulty date: July 24, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 58,674 hours, 34,928 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 16L LOCATED BETWEEN BS 294.5 AND BS 303.9 WL 216 AT PASSENGER CABIN 2022-409931 / [01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 60007161486; DUE DATE: 06-DEC-22.;[02] PERFORMED REPAIR ON STRINGER 16L BETWEEN BS 294.5 AND BS 303.9 WL 216 AT PASSENGER CABIN I.A.W B737-700 SRM 51-40-02 AND SRM 53-00-03-2R-1 REPAIR 1. SEE INDIVIDUAL SIGN OFF BELOW.;[03] TASK COMPLETED; RII   SEE INDIVIDUAL SIGN OFFS BELOW
